×

Found 945 Documents (Results 1–100)

100
MathJax

General implicit function theorem for close mappings. (English. Russian original) Zbl 07465809

Proc. Steklov Inst. Math. 315, No. 1, 1-12 (2021); translation from Tr. Mat. Inst. Steklova 315, 7-18 (2021).
MSC:  47J07 47A55
PDF BibTeX XML Cite
Full Text: DOI

Elliptic differential operators with periodic and oscillating decaying coefficients. (English) Zbl 1466.81018

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 1-24 (2021).
PDF BibTeX XML Cite
Full Text: DOI

The Miles theorem and the first boundary value problem for the Taylor-Goldstein equation. (Russian, English) Zbl 1438.76019

Sib. Zh. Ind. Mat. 22, No. 3, 24-38 (2019); translation in J. Appl. Ind. Math. 13, No. 3, 460-471 (2019).
MSC:  76E05 76B70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software